# SDR NOCA04606

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

LEFT GENERATOR OFF LIGHT ILLUMINATED.  REJECTED TAKEOFF AT 70 KNOTS.  CONDITION RETURNED TO NORMAL AFTER GENERATOR SWITCH RESET.  BPCU BITE PERFORMED PER FIM 24-20-00 FIG 101 NFF.  PERFORMED ENGINE RUN PER AMM 71-00-00, OPS NORMAL.
